Title: Confidence limits for Neyman type A-distributed events
Authors: MORAND JOSSELINDEPERAS JoannaURBANIK WitoldMOSS RAYMONDHACHEM SABETSAUERWEIN WOLFGANGWOJCIK ANDRZEJ
Citation: RADIATION PROTECTION DOSIMETRY vol. 128 no. 4 p. 437-443
Publisher: OXFORD UNIV PRESS
Publication Year: 2007
JRC N°: JRC36997
ISSN: 0144-8420
URI: http://rpd.oxfordjournals.org
http://publications.jrc.ec.europa.eu/repository/handle/JRC36997
DOI: 10.1093/rpd/ncm432
Type: Articles in Journals
Abstract: The Neyman type A distribution, a generalized, "contagious", Poisson distribution finds application in a number of disciplines such as biology, physics and economy. In radiation biology it best describes the distribution of chromosomal aberrations in cells that were exposed to neutrons, alpha radiation or heavy ions. Intriguingly, no method has been developed for the calculation of confidence limits of Neyman type A-distributed events. Here we present an algorithm for calculating the 95% confidence limits of Neyman type A-distributed events. Although it has been developed in response to the requirements of radiation biology, it can find application in other fields of research. The algorithm has been implemented in a PC-based computer program that can be downloaded, free of charge, from http://www.pu.kielce.pl/ibiol/neta.
JRC Institute:Institute for Energy and Transport

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.